# SDR SWIA202161237

- Difficulty date: July 24, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Control Unit
- Part number: 510009
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HYD SYS #3 PCU FAILED FUNCTIONAL TEST OF THE PCU COMPENSATORS.     (C-CHECK RO 9-21-21)   REMOVED AND REPLACED L/H ELEVATOR #3 PCU REF CRJ 700 AMM 27-33-01-400-801-A01. OPS TEST GOOD, NO DEFECTS NOTED. COMPLIED WITH TASK CARD 27-320-1003-SKY.
